# SDR DALA1121229870

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 84 CRACKED AT FWD I/B EDGE.  STOP DRILLED CRACK IAW DC9 SRM 53-01.  NDT VERIFIED CRACK CONTAINED IAW NDT SPM 06-10-01.  FABBED AND INSTALLED REPAIR DOUBLER FROM 7075 T6 .020 IAW DC-9 SRM 53-01.
